# SDR MWEA020406

- Difficulty date: June 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shear Tie
- Part number: 991224645
- Condition: Cracked
- Location: Station 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BULKHEAD FRAME STATION 1038 SHEAR TIE IS CRACKED JUST ABOVE LONGERON  18 LEFT.  --  REMOVED SHEAR TIE SEGMENT. FABRICATED AND INSTALLED SHEAR TIE SEGMENT AND CLIPS.
